MathSciNet Relay Station
MathSciNet bibliographic data
MR1236225 46E15 (42B30 46E40 46M35)
Kisliakov, Serguei V.; Xu, Quan Hua Interpolation of weighted and vector-valued Hardy spaces. Trans. Amer. Math. Soc. 343 (1994), no. 1, 1–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement